# SDR F3LA2021021100008

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N723FR
- Make and model: Airbus A321-211
- Aircraft serial: 08640
- Aircraft time: 4,792 hours, 2,017 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EXIT LIGHT AT 4R DOES NOT ILLUMINATE. CORRECTIVE ACTION: FOUND EMERGENCY LIGHT NOT CONNECTED TO WIRING. RECONNECTED EXIT LIGHT 4R AND OPS CHECK GOOD REF AMM 25-23-49-400-010-A. AMM 33-51-00-710-804A
